# SDR SWAA2022022294682

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BS 500D S-19L; STRINGER TO FRAME GUSSET CRACKED. DOT #76-051 / REMOVED AND REPLACED FWD CARGO COMPARTMENT BS500D S-19L STRINGER TO FRAME GUSSET IAW BOEING DWG# 143A7902 REV- AND SRM 51-40-02-0G-0
